Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 35, NWS Birmingham, AL

April 28, 20144 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 28, 2014, 10:29 PM CDT for 4 counties in Alabama. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2014, 10:29 PM CDT (03:29 UTC)
Expired
Apr 28, 2014, 11:30 PM CDT
In force
61 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Hale County, AL, Marengo County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 76 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 7:59 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1160 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WUUS54 KBMX 290329
SVRBMX
ALC007-065-091-105-290430-
/O.NEW.KBMX.SV.W.0035.140429T0329Z-140429T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1029 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BIBB COUNTY IN ALABAMA...
  HALE COUNTY IN WEST CENTRAL ALABAMA...
  NORTHEASTERN MARENGO COUNTY IN SOUTHWEST ALABAMA...
  PERRY COUNTY IN ALABAMA...

* UNTIL 1130 PM CDT

* AT 1027 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
  MILES SOUTHEAST OF AKRON TO NEWBERN TO CHICKASAW STATE PARK...AND
  MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UNIONTOWN...MARION...BRENT...CENTREVILLE...NEWBERN...FAUNSDALE...
  MERTZ AND HEIBERGER.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING
FOR ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3264 8771 3286 8778 3302 8706 3284 8695
      3284 8702 3274 8701 3264 8705 3260 8704
      3257 8708 3249 8711 3248 8742 3240 8742
      3235 8786
TIME...MOT...LOC 0329Z 259DEG 33KT 3284 8764 3265 8752
          3240 8771

$$

GRANTHAM
1 follow-up statement
488 
WWUS54 KBMX 290349
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1049 PM CDT MON APR 28 2014

ALC007-065-091-105-290430-
/O.CON.KBMX.SV.W.0035.000000T0000Z-140429T0430Z/
BIBB AL-HALE AL-MARENGO AL-PERRY AL-
1049 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PERRY...
NORTHEASTERN MARENGO...EASTERN HALE AND SOUTHERN BIBB COUNTIES UNTIL
1130 PM CDT...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES SOUTHWEST OF MERTZ TO MARION TO UNIONTOWN...MOVING EAST
AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MARION...BRENT...CENTREVILLE...MERTZ...HEIBERGER...VAIDEN...
  HARRISBURG...WEST CENTREVILLE...TALLADEGA NATIONAL FOREST AND
  JUDSON COLLEGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3267 8751 3289 8763 3302 8706 3284 8695
      3284 8702 3274 8701 3264 8705 3260 8704
      3257 8708 3249 8711 3248 8742 3240 8742
      3236 8772 3237 8773
TIME...MOT...LOC 0349Z 259DEG 33KT 3287 8745 3268 8733
          3243 8753

$$

GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:45 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 28, 6:45 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT MON APR 28 2014

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

RAPID DESTABILIZATION IS HAPPENING IN THE WARM MOIST BOUNDARY LAYER.
CLOUD COVER IS SCATTERED TO BROKEN ACROSS THE FORECAST AREA AND
TEMPERATURES HAVE WARMED SIGNIFICANTLY UP INTO THE LOW TO MID 80S
ACROSS THE FORECAST AREA WITH DEWPOINTS IN THE MID 60S TO NEAR 70.
THESE CONDITIONS HAVE YIELDED EXTREME SBCAPE VALUES OF NEAR 2000
TO 3000 J/KG. THE 18Z BMX SOUNDING INDICATES THAT THE CAP SHOULD
BE GONE BY NOW WITH TEMPERATURES CURRENTLY IN THE 80S. THE 0-1 KM
SRH IS CURRENTLY AROUND 100-200 M2/S2 ACROSS THE FORECAST AREA. WE
WILL HAVE TO WATCH THE LOW LEVEL SHEAR CAREFULLY TONIGHT AS THE
MODELS DIFFER ON HOW MUCH THE SHEAR RAMPS UP OVER THE AREA. MOST
OF THE HI-RES MODELS HAVE BEEN INDICATING A SECONDARY LOW
DEVELOPING JUST TO THE NORTHWEST THAT CAUSES THE WIND FIELDS TO
BECOME MORE SOUTH-SOUTHEASTERLY ACROSS THE FORECAST AREA. IF THIS
WERE TO HAPPEN 0-1 KM SRH VALUES WOULD BUMP UP ANYWHERE FROM
250-400 M2/S2. EXPECT THE CAPE WILL DECREASE SOME WITH THE LOSS
OF DAYTIME HEATING BUT THIS SHOULD NOT PLAY A MAJOR FACTOR IN
LIMITING THE THREAT. DUE TO THE COMBINATION OF THE SEVERE WEATHER
PARAMETERS A STRONG TO VIOLENT TORNADO CANNOT BE RULED OUT OVER
NORTHWESTERN PORTIONS OF THE FORECAST AREA. IN ADDITION...THE SPC
HAS UPGRADED THE SWODY1 TO A HIGH RISK ACROSS PORTIONS OF
NORTHWESTERN ALABAMA. THE MAIN THREAT AREA WILL BE OVER THE
NORTHWESTERN HALF OF CENTRAL ALABAMA BUT CANNOT RULE OUT SEVERE
STORMS OR A TORNADO FURTHER TO THE EAST. THE LOW LEVEL JET WILL
BEGIN TO WEAKEN LATE TONIGHT AND TOWARDS SUNRISE AND THUNDERSTORMS
SHOULD BEGIN TO WEAKEN ACROSS THE SOUTHEAST COUNTIES. THIS IS A
VERY SERIOUS THREAT AND SHOULD BE TAKEN AS SO. PLEASE BE SURE THAT
YOU HAVE MULTIPLE WAYS TO RECEIVE SEVERE WEATHER ALERTS. DANGEROUS
SEVERE WEATHER IS EXPECT THIS EVENING AND INTO THE OVERNIGHT
HOURS. PLEASE HAVE ALERT SYSTEM THAT CAN WAKE YOU UP DURING THE
MIDDLE OF THE NIGHT LIKE A NOAA WEATHER RADIO.

THE THREAT TOMORROW LOOKS VERY SIMILAR TO TODAY. MODELS HAVE BEEN
MORE PROGRESSIVE WITH THE LINE OF SEVERE THUNDERSTORMS AND HAVE
PUSHED IT THROUGH THE FORECAST AREA NEAR DAYBREAK TOMORROW. IF
THIS WERE TO HAPPEN...WE COULD SEE SOME BREAKS IN THE CLOUDS
TOMORROW AS ANOTHER SHORTWAVE TROUGH ROTATES THROUGH THE BROAD
UPPER LEVEL LOW. SBCAPE VALUES ONCE AGAIN PUSH UP TO 2000-3000
J/KG WITH AN INCREASE IN THE LOW LEVEL JET DUE TO THE INCOMING
SHORTWAVE TROUGH. THUNDERSTORMS WILL DEVELOP WITH THE DIVERGENT
FLOW ALOFT AND EXTREME INSTABILITY. SEVERE STORMS WILL BE POSSIBLE
ONCE AGAIN WITH TORNADOES...DAMAGING WINDS...LARGE HAIL AND
FLOODING POSSIBLE ONCE AGAIN. THERE ARE STILL SOME UNCERTAINTIES
BECAUSE THE THREATS ARE CONDITIONAL ON HOW THE SYSTEM EVOLVES
TONIGHT. REGARDLESS...THESE TWO THREATS SHOULD BE TAKEN VERY
SERIOUSLY...WE HAVE NOT HAD AN EVENT LIKE THIS IN CENTRAL ALABAMA
IN SOMETIME.

05/MA

&&

.AVIATION...
00Z TAF DISCUSSION.

THE MAIN LINE OF SHOWERS AND THUNDERSTORMS COMES LATER TONIGHT
DURING THE EVENING AND OVERNIGHT HOURS. ALL TYPES OF SEVERE
WEATHER WILL BE POSSIBLE WITH STRONG DAMAGING WINDS...LARGE HAIL
AND TORNADOES. FURTHER UPDATES WILL REFINE THE TIMING OF THE LINE
OF THUNDERSTORMS.

NOTE...THE NATIONAL WEATHER SERVICE IS NOW ISSUING SEASONAL
TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN
TALLADEGA...ALABAMA. THE FORECASTS WILL BE ISSUED THROUGH AT LEAST
MAY 8TH 00Z. DUE TO THE LIMITED AVAILABILITY OF OBSERVATIONS...
KASN TAF WILL HAVE AMD NOT SKED APPENDED TO THE END OF THE FORECAST.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  81  62  75  50 / 100  90  80  30  10
ANNISTON    68  80  64  75  51 / 100  90  80  40  10
BIRMINGHAM  67  81  60  75  50 / 100  90  80  30  10
TUSCALOOSA  66  82  59  75  49 / 100  90  60  20  10
CALERA      68  82  62  75  51 / 100  90  80  30  10
AUBURN      69  80  67  75  54 /  80 100  80  60  20
MONTGOMERY  71  82  68  79  55 /  90 100  80  60  20
TROY        71  80  69  78  55 /  60  90  80  60  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ALL OF CENTRAL
ALABAMA.

&&
Hazardous weather outlook, Apr 28, 10:25 AM CDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1025 AM CDT MON APR 28 2014

ALZ011>015-017>050-291100-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1025 AM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

A SIGNIFICANT THREAT OF SEVERE WEATHER...INCLUDING STRONG
TORNADOES...WILL BEGIN AS EARLY AS 3 PM THIS AFTERNOON AND LAST
THROUGH THE NIGHT. DAMAGING WINDS...VERY LARGE HAIL...AND
FLASH FLOODING ARE ALL LIKELY. THE GREATEST THREAT AREA DURING THIS
TIME FRAME APPEARS TO BE GENERALLY ALONG AND NORTHWEST OF A LINE
FROM DEMOPOLIS...TO CLANTON...TO ANNISTON. HOWEVER...ALL OF CENTRAL
ALABAMA WILL HAVE A RISK FOR SEVERE WEATHER WITH THIS ROUND OF
STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE FOR ALL OF CENTRAL
ALABAMA STARTING AROUND 3 PM TUESDAY AFTERNOON AND LASTING THROUGH
TUESDAY NIGHT.  TORNADOES...DAMAGING WINDS...VERY LARGE HAIL...AND
FLASH FLOODING WILL ALL BE POSSIBLE WITH THIS ROUND OF SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
THIS AFTERNOON THROUGH TUESDAY NIGHT.

In the hours before

Local storm report, Apr 28, 6:29 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     8 N HAMILTON            34.26N 87.98W
04/28/2014                   MARION             AL   911 CALL CENTER

            HOUSES DAMAGED ALONG CR 32 IN THE SHILOH COMMUNITY NORTH
            OF HAMILTON...511 COUNTY ROAD 32. POSSIBLE TORNADO

&&

KLAWS
Local storm report, Apr 28, 8:17 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
817 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     8 N HAMILTON            34.26N 87.98W
04/28/2014                   MARION             AL   911 CALL CENTER

            HOUSES DAMAGED ALONG CR 32 IN THE SHILOH COMMUNITY NORTH
            OF HAMILTON...511 COUNTY ROAD 32. POSSIBLE TORNADO

0559 PM     TSTM WND DMG     6 NE WESTON             34.22N 87.97W
04/28/2014                   MARION             AL   EMERGENCY MNGR

            TREES DOWN AND BARN BLOWN DOWN NORTH OF HAMILTON.
            POSSIBLE TORNADO DAMAGE.

0658 PM     TSTM WND DMG     5 N ETHELSVILLE         33.49N 88.23W
04/28/2014                   PICKENS            AL   FIRE DEPT/RESCUE

            HOME COLLAPSED, CAMPER TRAILER BLOWN AWAY, PERSONS
            TRAPPED ALONG CASTON RD, NEAR COUNTY ROAD 53. FIRE RESCUE
            ON THE SCENE.

0738 PM     TSTM WND DMG     5 ESE WINFIELD          33.91N 87.71W
04/28/2014                   FAYETTE            AL   EMERGENCY MNGR

            ROOF BLOWN OFF HOME IN GLEN ALLEN

0755 PM     TORNADO          5 W ELDRIDGE            33.92N 87.71W
04/28/2014                   MARION             AL   911 CALL CENTER

            TORNADO REPORTED BY PUBLIC TO 911 CENTER OF TORNADO ON
            GROUND ALONG HWY 118 WEST OF ELDRIDGE.

&&

KLAWS
Local storm report, Apr 28, 8:50 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
850 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     1 SW STAR               33.67N 88.18W
04/28/2014                   LAMAR              AL   AMATEUR RADIO

            NUMEROUS TREES DOWN ALONG COUNTY ROAD 9 FROM THE STAR
            COMMUNITY TO THE STATE LINE. POSSIBLE TORNADO.

&&

KLAWS
Local storm report, Apr 28, 9:01 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
901 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     5 E JASPER              33.85N 87.18W
04/28/2014                   WALKER             AL   AMATEUR RADIO

            DAMAGE ALONG HWY69 NEAR GRAVES PATE RD IN BOLDO. ROOF IN
            THE ROAD. TREES AND POWERLINES DOWN.

&&

KLAWS
Local storm report, Apr 28, 9:04 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
904 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     FUNNEL CLOUD     2 W SIPSEY              33.82N 87.12W
04/28/2014                   WALKER             AL   TRAINED SPOTTER

&&

KLAWS
Local storm report, Apr 28, 9:07 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
907 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     4 NNE BLUFF             33.88N 87.89W
04/28/2014                   FAYETTE            AL   BROADCAST MEDIA

            TREES DOWN ALONG HWY 107 BETWEEN CR 51 AND CR 36.
            POSSIBLE TORNADO

&&

KLAWS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:12 PM CDTTornado WarningBMXFayette, Lamar63 min
Apr 28, 7:23 PM CDTTornado WarningBMXFayette, Marion, Walker67 min
Apr 28, 7:27 PM CDTSevere Thunderstorm WarningBMXFayette, Pickens48 min
Apr 28, 7:47 PM CDTTornado WarningBMXMarion, Winston58 min
Apr 28, 7:47 PM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa43 min
Apr 28, 7:53 PM CDTSevere Thunderstorm WarningBMXPickens52 min
Apr 28, 8:03 PM CDTTornado WarningBMXWinston42 min
Apr 28, 8:06 PM CDTSevere Thunderstorm WarningBMXWalker54 min
Apr 28, 8:24 PM CDTTornado WarningBMXPickens, Tuscaloosa36 min
Apr 28, 8:30 PM CDTTornado WarningBMXWalker30 min
Apr 28, 8:41 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter49 min
Apr 28, 8:42 PM CDTSevere Thunderstorm WarningBMXFayette, Jefferson, Tuscaloosa, Walker63 min
Apr 28, 8:46 PM CDTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa59 min
Apr 28, 8:58 PM CDTTornado WarningBMXPickens, Tuscaloosa47 min
Apr 28, 9:00 PM CDTTornado WarningBMXPickens45 min
Apr 28, 9:07 PM CDTTornado WarningBMXSumter53 min
Apr 28, 9:24 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Tuscaloosa51 min
Apr 28, 9:24 PM CDTTornado WarningBMXJefferson66 min
Apr 28, 9:45 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter45 min
Apr 28, 9:48 PM CDTTornado WarningBMXBibb, Hale, Tuscaloosa27 min
Apr 28, 9:52 PM CDTTornado WarningBMXJefferson53 min
Apr 28, 10:01 PM CDTTornado WarningBMXBlount, Jefferson59 min
Apr 28, 10:06 PM CDTTornado Warning EmergencyBMXTuscaloosa54 min
Apr 28, 10:22 PM CDTTornado Warning EmergencyBMXJefferson38 min
Apr 28, 10:41 PM CDTTornado Warning EmergencyBMXJefferson, Tuscaloosa64 min
Apr 28, 11:16 PM CDTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton, Dallas, Elmore, Marengo and 1 more89 min
Apr 28, 11:28 PM CDTTornado WarningBMXBlount, Etowah62 min
Apr 29, 12:08 AM CDTTornado WarningBMXChilton, Coosa67 min
Apr 29, 12:23 AM CDTTornado WarningBMXEtowah52 min
Apr 29, 12:29 AM CDTTornado WarningBMXBlount61 min
Apr 29, 12:51 AM CDTTornado WarningBMXEtowah54 min
Apr 29, 1:25 AM CDTSevere Thunderstorm WarningBMXClay, Coosa, Tallapoosa65 min
Apr 29, 1:30 AM CDTTornado WarningBMXClay45 min
Apr 29, 1:30 AM CDTTornado WarningBMXAutauga, Elmore60 min
Apr 29, 1:36 AM CDTTornado WarningBMXLowndes, Montgomery54 min
Apr 29, 2:05 AM CDTTornado WarningBMXElmore, Macon, Montgomery55 min
Apr 29, 3:03 AM CDTSevere Thunderstorm WarningBMXPike57 min
Apr 29, 3:23 AM CDTTornado WarningBMXPike37 min
Apr 29, 3:30 AM CDTTornado WarningBMXLee, Macon30 min
Apr 29, 3:52 AM CDTTornado Warning EmergencyBMXLee, Russell38 min
Apr 29, 5:23 AM CDTDense Fog AdvisoryBMXFayette, Greene, Hale, Lamar, Marengo, Marion and 5 more4 hr
Apr 29, 10:00 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo4 days
Apr 29, 5:48 PM CDTSpecial Weather StatementBMXWinston42 min
Apr 29, 5:50 PM CDTSpecial Weather StatementBMXPickens40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.